Journal of Jishou University(Natural Sciences Edition) ›› 2022, Vol. 43 ›› Issue (1): 15-19.DOI: 10.13438/j.cnki.jdzk.2022.01.003

• Mathematics • Previous Articles     Next Articles

A Class of Neumann Problems of Singular Elliptic Equations with Critical Sobolev-Hardy Exponents

GONG Yan   

  1. (College of Information Science and Engineering,Shandong Agricultural University,Taian 271018,Shandong China)
  • Online:2022-01-25 Published:2022-05-16

Abstract: In the condition of 0∈Ω,the existence of solutions for a class of singular elliptic equations with critical Sobolev-Hardy exponent is solved,and the existence of positive solutions for this class of singular elliptic equations is obtained.

Key words: local (PS) condition, singular elliptic equations, mountain lemma, variational method, Neumann problem

WeChat e-book chaoxing Mobile QQ